×

A note on homomorphic mappings of quasigroups into multiplicative systems. (English) Zbl 0034.29801


Keywords:

Group theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] A. A. Albert, Quasigroups. I, Trans. Amer. Math. Soc. 54 (1943), 507 – 519. · Zbl 0063.00039
[2] Reinhold Baer, The homomorphism theorems for loops, Amer. J. Math. 67 (1945), 450 – 460. · Zbl 0063.00166 · doi:10.2307/2371960
[3] R. H. Bruck, Simple quasigroups, Bull. Amer. Math. Soc. 50 (1944), 769 – 781. · Zbl 0063.00634
[4] Richard H. Bruck, Some results in the theory of linear non-associative algebras, Trans. Amer. Math. Soc. 56 (1944), 141 – 199. · Zbl 0061.05202
[5] G. N. Garrison, Quasi-groups, Ann. of Math. (2) 41 (1940), 474 – 487. · Zbl 0024.15005 · doi:10.2307/1968729
[6] Fred Kiokemeister, A theory of normality for quasigroups, Amer. J. Math. 70 (1948), 99 – 106. · Zbl 0035.01103 · doi:10.2307/2371934
[7] B. L. van der Waerden, Moderne Algebra, Berlin, 1930, 1st ed.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.